# SDR UALA2013072305192

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,473 hours, 13,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 282
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUEL QTY BLANKING.  REPLACED FQP IAW 28-41-08 AND RT TANK PROBES NR 5 AND 7 IAW 28-41-01.  MOVED FUEL FROM LT TO RIGHT AND BACK.  ALL INDICATIONS WERE NORMAL.  SCREEN DID NOT BLANK OUT.
